MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.20491

Медицинская библиотека · Cureus · 2021

Rapidly Changing Serous Detachment During BRAF and MEK Inhibitor Therapy.

Agata Chisato, Kitamoto Kohdai, Ueda Kohei, Azuma Keiko, Inoue Tatsuya, Obata Ryo

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of rapidly changing serous retinal detachment (SRD) during melanoma therapy with a combination of encorafenib, a serine/threonine-protein kinase B-Raf (BRAF) inhibitor, and binimetinib, a mitogen-activated protein kinase (MEK) inhibitor. A 50-year-old woman with metastatic melanoma presented with a sudden visual blur. She had been treated with encorafenib (450 mg every morning) and binimetinib (45 mg every 12 hours) after surgery for four months. Ophthalmological examination revealed bilateral SRD, but it was completely resolved after two hours. Visual acuity was normal in each eye. Encorafenib and binimetinib were continued. Shallow SRD appeared again five months later, but it resolved in two months. MEKAR typically occurs shortly after the start of an administration, and its development after several months was very little known. Continued examination for ophthalmic events should be considered.

Для цитирования: Agata Chisato, Kitamoto Kohdai, Ueda Kohei, Azuma Keiko, Inoue Tatsuya, Obata Ryo. Rapidly Changing Serous Detachment During BRAF and MEK Inhibitor Therapy.. Cureus. 2021. DOI: 10.7759/cureus.20491.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.